# SDR UPS06547195

- Difficulty date: February 1, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 16,547 hours, 11,568 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 112N70112324
- Condition: Migrated
- Location: Lt Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK LT WING DIAGONAL BRACE FITTING (WING SIDE) HAS MIGRATED BUSHING.  REMOVED LW DIAGONAL BRACE BUSHINGS IAW/CMM 54-50-31.  UPON REMOVAL OF THE BUSHING FOUND BORE TO BE CORR.  HONED ARE IAW OMM 54-50-35 & SDPM E
